Jump to content
Important Survey - Please Participate ×

Call with new provider was a disaster. Not sure what to do.


[sc...]

Recommended Posts

First minute of call w/ new NP and she says I don’t think you’re going through withdrawals at this point. If it was withdrawals you would be having seizures. I SPENT OVER $200 AND WAITED TWO WEEKS AND MY WORST NIGHTMARE WAS CONFIRMED. 
 

I told the office I have hyperacusis and sent the provider a message. She talked loudly shocked I said did the office tell you about my ears and she said no!

I now have HUGE hyperacusis spike and my ear is DESTROYING AND HURTS. She said I can’t use message service bc she needs to see me. Why??!!! What if I was deaf?? I AM FREAKING OUT AND JM WORSE THAN EVER. I also have to pay a $75 cancellation fee since I didn’t complete the appointment. 
 

Probably ruined my life with that phone call. 

Link to comment
Share on other sites

@[sc...],

I'm sorry the call was not productive and you did not receive validation about withdrawal. This is not that uncommon. Additionally, it is very rare for people to experience seizures, even with a cold turkey. This person is clearly not aware and knowledgeable about benzos or withdrawal. I hope you keep looking. It took me a while to find a doctor who agreed that the drug was making me ill, and willing to help with a taper plan. 

pianogirl

Link to comment
Share on other sites

@[pi...] It’s just too much. Honestly I’m more freaked out about my ears right now but I’m sure the details of the call will sink in more later. My ears have some pain and burning which is a sign something is wrong. Should have never done it. Wasn’t carefully enough should have planned more and made sure the provider knew. Usually calls are ok don’t understand the volume issue it’s like she was raising her voice but I don’t think she was.

I broke the number one rule of hyperacusis which is don’t get worse. If this causes a setback I might be in a mental health facility bc I will lose it. If this triggers noxacussis (hyperacusis with pain), I don’t even want to think about what would happen. People with nox sit at home in excruciating pain from even the tiniest noise. I don’t want to say much more bc I don’t want to scare anyone or get to deep into the mental health side since it might be inappropriate. 
 

CT’ing meds caused a snowball effect I never could have imagined could be so bad. All I had to do was stay on and none of this would have happened. 

Thank you so much for responding. The little sanity I have left comes from people like yourself and it means more than I could express. 

Link to comment
Share on other sites

@[sc...] I am so sorry you had to deal with that NP that clearly not schooled with wd sx, and I agree with Piano Girl totally. It may take a while, but there is a Doctor that is knowledgeable and will help you. Try not to let what ifs dominate your thoughts, deal with one thing at a time. Your plate is full, but I am betting that you can find someone that will help you. Stay Strong. 💖Peace and Healing.

Link to comment
Share on other sites

Thanks, @[be...]. In her defense I ended the call less than 5 minutes in, so maybe she would be open to discussion? I just can’t believe I had a noise exposure from this. Still confused as to why the lowest volume was so loud - might be my ears getting worse. Ear is still sensitive. People have gotten permanently worse with less exposure which is terrifying to think about. 
 

Part of me wants to not pursue another provider for awhile, but I worry about letting more time go on. I’m mentally exhausted from looking up benzo withdrawal, providers, tapering - but I put myself here. 
 

Thank so much for the encouragement, I truly appreciate it. 

Link to comment
Share on other sites

On 31/08/2023 at 17:01, [[s...] said:

Thanks, @[be...]. In her defense I ended the call less than 5 minutes in, so maybe she would be open to discussion? I just can’t believe I had a noise exposure from this. Still confused as to why the lowest volume was so loud - might be my ears getting worse. Ear is still sensitive. People have gotten permanently worse with less exposure which is terrifying to think about. 
 

Part of me wants to not pursue another provider for awhile, but I worry about letting more time go on. I’m mentally exhausted from looking up benzo withdrawal, providers, tapering - but I put myself here. 
 

Thank so much for the encouragement, I truly appreciate it. 

I can understand not wanting to pursue another provider, but she pretty much let you know her thoughts in 5 minutes, it is all up to you, it is never easy making decisions that are so important to our well being. Time in my opinion is not wasted, sometimes we have to sit things out and proceed with a plan that will work for you and your provider. Trust me, there are knowledgeable providers out there. but indeed it takes work and time to find them. Stay Strong. You can do this and and walk off one day.

💖Peace and Healing.

Link to comment
Share on other sites

@[be...] Honestly not sure I have the strength to keep looking. My hyperacusis is worse than ever the trauma might be too intense to heal. Can’t say much here bc it’s mental health related 

Link to comment
Share on other sites

15 minutes ago, [[s...] said:

@[be...] Honestly not sure I have the strength to keep looking. My hyperacusis is worse than ever the trauma might be too intense to heal. Can’t say much here bc it’s mental health related 

Try not to stress about it, I believe all will work out in the end, take some nice breathes and try to relax. I do not believe that you will never heal, it may take a long time, but you will get better. Faith is hard to hang on to, when things are bad, but you are stronger than you think. Just try to watch something funny or the little kittens and puppies on YouTube. 💖Peace and Healing.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...